# SDR DL73S040579

- Difficulty date: June 17, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 52,053 hours, 39,795 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB
- Condition: Damaged
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

YOKE FAILED TO RETURN TO NEUTRAL AFTER DEFLECTION.  REPLACED BOLT IN ELEVATOR FEEL AND CENTERING OUTPUT ROD.
